# SDR 04FDEA00021

- Difficulty date: January 4, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB7254502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP SIDE LOAD FITTING FOUND CRACKED.  RT WING I/B FLAP SIDE LOAD FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOL. II.
